advertisement
Question
Posted by: michelle | 2012/06/25

Austell-Amoxicil

Hi,

I went to my doctor and was given a course of Austell-Amoxicil to complete over a 7 day period. I am on contraceptives and started menstruating the day I started with the antibiotics. For how long will I be " unsafe" ?

Thanking you in advance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Michelle

A second form of contraception is advised while taking the antibiotics, and continued for a week (7 days) afterwards.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement